Congratulations to Professor K. Itô

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this paper we describe a story how a Moscow mathematician solved an important problem in ergodic theory using Itô multiple stochastic integrals.

Original languageEnglish (US)
Pages (from-to)129-131
Number of pages3
JournalJapanese Journal of Mathematics
Volume2
Issue number1
DOIs
StatePublished - Mar 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Congratulations to Professor K. Itô'. Together they form a unique fingerprint.

  • Cite this